MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK VALVE, NANOCLAVE¿, CLAMP, LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK VALVE, NANOCLAVE¿, CLAMP, LUER; STOPCOCK, I.V. SET
Catalog Number AM6143
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 customer extension number- (b)(6).The device has been received for evaluation; however, investigation has not been completed.Additional contact information distributor: (b)(6).
 
Event or Problem Description
The event involved an 11" ext set w/6-port nanoclave¿ manifold, check valve, nanoclave¿, clamp, luer lock where the customer reported that the product broke and disengaged, and that the iv fluid and medication were no longer infusing into the patient.This was noted during patient assessment.There was patient involvement, and no patient injury reported as a consequence to this event.
 
Additional Manufacturer Narrative
Investigation summary: one (1) photo was shared by customer, showing the body separated from the nanoclave and the seal is shown.No additional damage or anomalies are observed.One (1) used.List #am6143, 11" connected to an unknown, primary plum set; lot #unknown.As received, the nano clave was observed to be separated from the manifold, additional the nano clave's body was connected into the returned female luer's mating device.The subassembly clave nano was visually inspected, and a crush spike was observed, seal and boy were not returned for evaluation.Some scratches/marks were visually observed on the spike clave nano were the body fits.The id of the returned male luer was measured finding within specification.Complaint of product broke and disengaged can be confirmed.The probable cause is unknown.The lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
11" EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK VALVE, NANOCLAVE¿, CLAMP, LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22135176
Report Number9617594-2025-01143
Device Sequence Number8391592
Product Code FMG
UDI-Device Identifier00887709098930
UDI-Public00887709098930
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6143
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED IV MEDICATION, MFR UNK
Patient SexUnknown